On the rationality of some moduli spaces related to pointed trigonal curves

  • G. Casnati

Abstract

For each $g\ge1$, let $\mathcal{T}_{g,n}\subseteq \mathcal{M}_{g,n}$ be the locus of points corresponding to curves carrying a base-point-free $g^1_3$. Here we give a proof that $\mathcal{T}_{g,n}$ is rational if $g\ge4$ and $1\le n\le 2g+7$.
Published
2012-12-01
How to Cite
Casnati, G. (2012). On the rationality of some moduli spaces related to pointed trigonal curves. MATHEMATICA SCANDINAVICA, 111(2), 169-178. https://doi.org/10.7146/math.scand.a-15222
Section
Articles